See Alike in...

Alike App

Browser

poisonpixie83

685d

I am in need of some advice, I'm a 39 year old female and I have congestive heart failure and lymphoedema. that's not what bothering though for the last three days it's like my heart slows down so much that if I'm sitting I pass out, my eyes get blurry my mouth goes dry and the the feeling of my heart falling out of my chest. It's to where I'm terrified to be alone. any and all ideas welcome.. thank you for your time

Top reply
    • akelnme

      681d

      Have you called your great doc. Sounds like a visit is needed

    • akelnme

      681d

      Have you called your great doc. Sounds like a visit is needed

    • poisonpixie83

      683d

      Yes I take coreg and take my BP three times a day and keep a log I also take 80 mg of lasix twice daily and two twenty mg of potassium twice a day my top goes up to 190 lower goes up to 90 then at night it falls to 60/40

      • Lynda76

        682d

        @poisonpixie83 wow 😲 what have the drs said

    • Lynda76

      684d

      Do you take a bp med? And do you check your BP? If your BP is too low you can feel like that.. I have CHF and I take entresto lasix and bisoprolol my BP goes under 100 top sometimes in 50s bottom

    • poisonpixie83

      685d

      👍

    • Rae215

      685d

      Have you called your cardiologist or gone to the hospital.. that should be the first thing you do..

      • philbilly

        685d

        @Rae215 yea you should definitely see your cardiologist if not asap go to hospital

        • Rae215

          685d

          @philbilly that wasn't my msg I responded to @poisonpixie83

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion